advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From South Africa:

My 64 year old father has diabetes for which he takes Glycomin (glyburide [a pill for type 2 diabetes] and has recently started complaining about headaches. He has a heart condition which is a matter of concern as well. He is using Equal, and his headaches have become so severe that at times he becomes dizzy and has blurred vision. Any idea of what might cause that?

Answer:

Any answer would be a guess. He needs to see a physician to understand better whether these are vascular headaches, headaches associated with cerebral ischemia, or any number of other problems. I do not think this is from Equal.

JTL

DTQ-20011024114010
Original posting 26 Oct 2001
Posted to Aches and Pains

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.